Journal of Symbolic Logic

Lascar and Morley Ranks Differ in Differentially Closed Fields

Ehud Hrushovski and Thomas Scanlon

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 3 (1999), 1280-1284.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745880

Mathematical Reviews number (MathSciNet)
MR1779761

Zentralblatt MATH identifier
0960.03030

JSTOR
links.jstor.org

Citation

Hrushovski, Ehud; Scanlon, Thomas. Lascar and Morley Ranks Differ in Differentially Closed Fields. J. Symbolic Logic 64 (1999), no. 3, 1280--1284. https://projecteuclid.org/euclid.jsl/1183745880


Export citation